Jump to content

My Call Today with Pdoc


Recommended Posts

Hi everybody -

 

I had a call today with my Pdoc - first since I began my taper (although we communicate by fax a bit).  I first started seeing him because he is a benzo addiction specialist.  I talked to him about my current hell week of adrenaline overload.  He told me:

 

1) Even though I am 90 days out the post acute withdrawal stage can last many more months;

2) He has seen similar problems in other patients he has successfully withdrawn from benzos;

3) Alcohol and caffeine can trigger an onset of s/x during this stage;

4) While exercise is good, too much can overstimulate the CNS; and

5) He doesn't want me to take anything else - this phase will pass!

 

We are not crazy guys and gals!!!

 

Best, Billwill

Link to comment
Share on other sites

This is great Bill ... is this doctor on the Benzowise Doctors List?  I'll bet it felt good to get that validation from a professional, thanks for passing it on.
Link to comment
Share on other sites

That is great Bill.  My Pdoc didn't even give me the time of day when I stated I was still feeling the affects of Clonazepam withdrawal 3 months after my last dose.  Consider yourself lucky to have someone who "knows" somewhat what we are going through.

 

Natron

Link to comment
Share on other sites

It's criminal that very few doctors know anything about this. They recklessly prescribe this stuff and then leave it up to us to diagnose ourselves when the s#!t hits the fan.

 

Sounds like hearing this from your doctor made a difference for you. That's awesome  :thumbsup:

Link to comment
Share on other sites

Thanks ALOT for posting the information !!!!! I'm right behind you and I've just about given up. I've been on Benzos for 40 plus years, I'm a basket case of anxiety but I truely do not want to give up. My counselor at the PDoc office won't even look at this site because she said it is not true. I don't know where to find a knowledgeable doctor in Wisconsin. I even saw a alternative medicine doctor for acupuncture and she told me to go back on the medication (Klonopin) until my emotions calm down because I'm dealing with a ungrateful alcoholic son. She won't even give me the acupunctue because she said it brings out more emotions and I couldn't handle it. I guess she doesn't know what I've been through. Thanks, Bill, for knowing and thanks for your help and encouragement. I hope this suffering is very short-lived for you. Take care of yourself.
Link to comment
Share on other sites

×
×
  • Create New...